# SDR YENA2024081401118

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 4,218 hours, 754 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045065
- Part serial: 11407
- Condition: Failed
- Location: Apu
- Part time: 2,582 hours, 1,355 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#887, BOS-LAX. (ETOPS) 'APU AUTO SHUTDOWN. 2 ATTEMPTS. ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU STARTER IAW AMM 49-40-00. OPS CHECK OK. RECRIMPED DAMAGED RING TERMINALS ON STARTER POSITIVE LEAD AND SENSE WIRE. THIS ACTION CLEARS MDDR 556967. MX-4 UPDATED. PLACARD REMOVED.
